It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 28 for 2 weeks late cramps. (0.041 seconds)


2 Week period
Oct 14, 2012
... ly pill, due to my constant severe migraines. I have to take these pills because any more estrogen will worsen my migraines. My last period was about 2and a half weeks late, with no cramps, no back pain. ... (0 replies)
... pin the day when my period started. and then on month 7.. it was a day later than normal.. then on the 8th month, i spotted heavy, then my period.. lasted almost 2 weeks. and now im on the 9th month.. and im into my reminder pills and its wednesday.. and theirs nothing. is this suppost to happen? ... (0 replies)
... The likelyhood of you getting pregant within 2 weeks between depo shots is very slim. I wont really worry on that but if your cramps contuie then maybe take a at home test. ... (1 replies)

... I was due for my depo shot the first of Oct. Well, the Dr's office told me wrong, so I ended up coming back a day late for my second shot. The Dr. told me to come back in two weeks to get the shot. At that time they did a pregnancy test, and then gave me my shot. ... (1 replies)
... I took birth control pills for only eight days before stopping because of an anxiety attack. I got my period 2 days after taking the last pill. Since then it has been about five weeks since getting a period but I have experienced tender breasts and slight cramps. ... (0 replies)
Depo please help
Jul 19, 2009
... i went for my due shot on july 7th along side my smear,2 days later i am feeling unwell again with stomach cramps and lower back pain pluss sickness,by the tume i had got 2 the docs i only had sickness and tender to the tum,he gave me anibiotis and said it was a uti. ... (1 replies)
Depo!!!
Jul 19, 2009
... i went for my due shot on july 7th along side my smear,2 days later i am feeling unwell again with stomach cramps and lower back pain pluss sickness,by the tume i had got 2 the docs i only had sickness and tender to the tum,he gave me anibiotis and said it was a uti. ... (1 replies)
... My doctor told me there was a 2 week waiting period for taking these pills. Like you have to be taking them for 2 weeks before you can be sexually active. But I didn't start taking the pills right when my period started. ... (1 replies)
... My first 2 weeks on Yasmin I experienced headaches and nausea. The nausea lessened if I ate when I took the pill. So for me, it took about 2 weeks for the negative side effects to fade away. But I'd say over all that my body took a month to fully adjust with the good and bad of the pill. ... (17 replies)
... I have stopped taking yasmin over 2 months ago, the month after I took it I had my period like normal. ... (1 replies)
... i had to stop my birth control because i was late to start this month, i was due for my peroid yesterday and didnt get it and i'm not late ever, i dont have any signs of starting either, like cramps. i took a pregnancy test and it was negative. ... (3 replies)
... I took the plan b and they told me to stop taking the birth control until my next cycle. its about 2 weeks before my periods due and this its the second day since i took the plan b and have mild cramps. ... (3 replies)
Plan B
May 8, 2006
... rt early since you took it the day before you were supposed to start, so it will most likely be late. I would only start to worry if it doesn't come within about 2 weeks from now. Plan B will always mess with yout schedule. The last time I took Plan B was less than a month ago. I started my period about 2 days early.. ... (3 replies)
... Well i have been on bc for maybe 8 months and havent had any problems. I am never late taking my pill except about 2 weeks ago on monday, tuesday and wednesday of that week i took them within an hour of waht i was supposed to and then thursday and friday i got back on it. ... (2 replies)
... I'm 19 years old and have been on birth control for about 2 and a half years. I'm currently on Junel Fe and have been for the past year or so. I have never missed a period before so I am a bit worried. ... (0 replies)
... months now. She never misses pills and is rarely ever late with them. I always remember the time that she's supposed to take it, and text her just in case to remind her. ... (0 replies)
... I apologize, I don't have a solution because this exact thing happened to me about a week ago. I missed two consecutive days (roughly 2-4 hours late each day) of my loestrin pills and started spotting and light cramping immediately the day after. I would like some advice as well.:confused: (1 replies)
... st paranoid or my hormones might be doing something strange or it could be stress I suppose. Now I am on tricyclen and I have been since I was 16 and stopped for 2 years and I got pregnant with my son seth. Now my son is a year and a half and I have been on the pill for a year now. ... (2 replies)
... i went off the pill in dec. 06, i got my period right afterwards like i was supposed to in early jan., then nothing till late march. when i started in march it was really really light and only lasted like 3 to 4 days. ... (0 replies)
... Everyone is different, but I never once regretted stopping the pill. I was on BCPs for 7 years and stopped at the beginning of June. You will get a withdrawal bleed 3-6 days after stopping the pill if you stopped mid-pack (I'm assuming maybe you did, otherwise the withdrawal bleed is your "period" on the pill). The first month of stopping I had the following symptoms:... (6 replies)


Associated Tags: birth control, pregnancy, the pill

Pages: 1

All times are GMT -7. The time now is 05:15 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!